One night i noticed a thin dry line on my penis & i thought dry cold weather could be the reason. so, decided to apply some cream but at that time the only medicated cream i had was BETNOVATE-N creame which contained 0.1% w/w Betamethasone & 0.5% w/w Neomycin Sulphate. I just applied some of it and went to sleep. In the morning i noticed that tiny little round shaped beads like rings have appeared and the dryness has increased. Not only this im also feeling that the skin is softening & pigmentation can also be seen. It's been almost 2 months & it's not improving at all. What would you suggest?
What do you have to say about this? plz e-mail me: firstname.lastname@example.org
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?